# SDR A6WA200940043

- Difficulty date: January 20, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 13,199 hours, 12,111 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACK AT LINTEL LOCATION REPAIR TO LINTEL LOCATION AT PRESSURE BULKHEAD AFT IAW CRJ 200 REO 601R-53-61-1230 REV D.
